# SDR S2YA970025

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKE/SBN - FLT 1162 - AFTER TAKEOFF, FLIGHT CREW NOTICED THE CABIN DOOR ANNUNCIATOR ILLUMINATE.  THE CREW CONTACTED ATC, AND MADE AN UNEVENTFUL LANDING IN MKE.  THE CABIN DOOR ANNUNCIATOR WAS PLACED ON MEL AND THE ACFT RETURNED TO SERVICE. WHEN THE ACFT WAS INSPECTED BY MAINTENANCE, THEY FOUND THE AFT DOOR CAM SWITCH DIRTY.  THE SWITCH WAS REMOVED, CLEANED, AND REINSTALLED.  THE CABIN DOOR ANNUNCIATOR OPS CHECKED GOOD, AND THE ACFT WAS RETURNED TO SERVICE.  (X)
